MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE

BRAEMAR MANUFACTURING, LLC C6 MONITOR A13, T MOBILE; MCOT MONITOR - A13 - T-MOBILE
Model Number +B14602-02119
Medical Device Problem Codes Melted (1385); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported the c6 mcot monitor melted and became hot when plugged into the charging cord.The device was returned for investigation.Device was inspected for general physical integrity, was found to have damage at the charge port.Charging cord was also returned and has evidence of the device melt.The monitor is not likely the root cause of this allegation.Philips am&d is further investigation this reported issue overheating and melting of the charging cord.
 
Event or Problem Description
It was reported on 19 june 2024 that the c6 mcot monitor overheated and melted the charging cord.There was no allegation of burns or the patient being exposed to heat.The patient did report that the charging cord itself was very hot and where the cord connected into the outlet appeared to be burnt.The patient was directed to return the device and a replacement was ordered.

Brand Name
C6 MONITOR A13, T MOBILE
Common Device Name
MCOT MONITOR - A13 - T-MOBILE
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key19783327
Report Number2133409-2024-00043
Device Sequence Number15481485
Product Code DSI
UDI-Device IdentifierB146C6M80
UDI-Public+B146C6M80
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number+B14602-02119
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2024
Initial Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHARGING CABLE - MONITOR - A TO C, (B)(6).
Patient Age59 YR
Patient SexFemale